Pacific Journal of Mathematics

Maps on infra-nilmanifolds.

Kyung Bai Lee

Article information

Source
Pacific J. Math., Volume 168, Number 1 (1995), 157-166.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102620680

Mathematical Reviews number (MathSciNet)
MR1331996

Zentralblatt MATH identifier
0920.55003

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Lee, Kyung Bai. Maps on infra-nilmanifolds. Pacific J. Math. 168 (1995), no. 1, 157--166. https://projecteuclid.org/euclid.pjm/1102620680


Export citation

References

  • [1] L. Auslander, Bieberbach's theorems on space groups and discrete uni- form subgroups of Lie groups, Annals of Math., 71 (1960), 579-590.
  • [2] B. J. Jiang, Lectures on Nielsen fixed point theory, Contemporary Math- ematics 14, A.M.S., vol 14, 1983.
  • [3] S. Kwasik and K. B. Lee, Nielsen numbers of homotopically periodic maps on infra-nilmanifolds, J. London Math. Soc, (2) 38 (1988), 544-554.
  • [4] Y. Kamishima, K. B. Lee and F. Raymond, The Seifert construction and its applications to infranilmanifolds,Quarterly J. Math. (Oxford), 34 (1983), 433-452.
  • [5] K. B. Lee, Nielsen Numbers of periodic maps on Solvmanifolds, Proc. Amer. Math. Soc, 116 (1992), 575-579.
  • [6] K. B. Lee and F. Raymond, Rigidity of almost crystallographic groups, Contemp. Math. Amer. Math. Soc, 44 (1985), 73-78.
  • [7] C. McCord, Nielsen numbers of homotopically periodic maps on infra- solvmanifolds, Proc Amer. Math. Soc, 120 (1994), 311-315.
  • [8] M. S. Raghunathan, Discrete Subgroups of Lie Groups, Springer, 1972.